Welcome to PharmacyDirect Kenya

Efferalgan (Paracetamol) effervescent 500mg tablets 16’s

Original price was: 430.00/=.Current price is: 409.00/=.

Save 5%

Quantity

Order via WhatsApp

Fast & Secure Shipping

Secure Checkout

License Approved

Description

This medicine contains paracetamol and may be used to relieve pain and fever (e.g. headaches, flu-like conditions, toothache and other aches, and period pain).

This medicine is suitable for adults and children weighing more than 13 kg (28.7 pounds or 2 stone; roughly ages 2 and over).

Indication of efferalgan

The drug Efferalgan 500mg Effervescent contains paracetamol. It is indicated in the event of pain and / or fever such as headaches, flu-like symptoms, toothache, stiffness, painful periods. This presentation is reserved for adults and children from 13 kg (approximately from 2 years).

Precautions for use

If the pain persists for more than 5 days or the fever for more than 3 days, or in the event of insufficient efficacy or of any other sign, do not continue treatment without the advice of your doctor. Before starting treatment with this medicine, check that you are not taking other medicines containing paracetamol. Tell your doctor if you have liver or kidney disease, or alcohol abuse. Tell your doctor if you are taking other medicines containing paracetamol. · In the event of a nutritional problem (malnutrition) or dehydration, EFFERALGAN 500 mg Effervescent should be used with caution.

Reviews

There are no reviews yet.

Be the first to review “Efferalgan (Paracetamol) effervescent 500mg tablets 16’s”

Vitamins, Minerals and Supplements

Skin Care Products

Health Products

Beauty Products

Baby & Child Products

Deliver within 48 hours

Within 24 hours to Nairobi and its Environs.

Secure Payment

5 Star rating with real reviews

BEST SELLER

Our top seller products

Pharmacy Direct Kenya
PharmacyDirect Kenya is the premier internet pharmacy for Kenya. It is revolutionising the way Kenyans access their medicines by providing high quality generic and branded products at affordable prices. Because in Kenya people travel vast distances to shop for medicines, we are providing an option for delivery to a point local to the patient.